BlueCat Motors E-books > Mathematics > Bound states of nonlinear Schrodinger equations with by Ambrosetti A., Malchiodi A., Ruiz D.

Bound states of nonlinear Schrodinger equations with by Ambrosetti A., Malchiodi A., Ruiz D.

By Ambrosetti A., Malchiodi A., Ruiz D.

Show description

Read Online or Download Bound states of nonlinear Schrodinger equations with potentials vanishing at infinity PDF

Best mathematics books

Mechanical System Dynamics

This textbook offers a transparent and thorough presentation of the elemental rules of mechanical platforms and their dynamics. It offers either the speculation and functions of mechanical platforms in an intermediate theoretical point, starting from the fundamental techniques of mechanics, constraint and multibody platforms over dynamics of hydraulic structures and gear transmission structures to computer dynamics and robotics.

Extra info for Bound states of nonlinear Schrodinger equations with potentials vanishing at infinity

Sample text

12] Oh, Y-G. :On positive multi-lump bound states of nonlinear Schr¨odinger equations under multiple well potentials, Commun. Math. Phys, 131 (1990), 223253. : On a class of nonlinear Schr¨odinger equations, Z. Angew. Math. Phys. 43 (1992), 270-291. : Entire solutions of semilinear elliptic problems with indefinite nonlinearities, PhD Thesis, Univerist¨at Mainz, 2001.

Uniqueness of positive solutions of ∆u − u + up = 0 in Rn , Arch. Rational Mech. Anal. 105 (1989), 243-266. A. : Decaying solutions of semilinear elliptic equations in Rn , SIAM J. Math. Anal. 20-6 (1989), 1336-1343. [12] Oh, Y-G. :On positive multi-lump bound states of nonlinear Schr¨odinger equations under multiple well potentials, Commun. Math. Phys, 131 (1990), 223253. : On a class of nonlinear Schr¨odinger equations, Z. Angew. Math. Phys. 43 (1992), 270-291. : Entire solutions of semilinear elliptic problems with indefinite nonlinearities, PhD Thesis, Univerist¨at Mainz, 2001.

Phys, 131 (1990), 223253. : On a class of nonlinear Schr¨odinger equations, Z. Angew. Math. Phys. 43 (1992), 270-291. : Entire solutions of semilinear elliptic problems with indefinite nonlinearities, PhD Thesis, Univerist¨at Mainz, 2001.

Download PDF sample

Rated 4.29 of 5 – based on 36 votes